Vol. 79 (2021)
No.1   No.2
Vol. 78 (2020)
No.1   No.2
Vol. 77 (2019)
No.1   No.2
Vol. 76 (2018)
No.1   No.2
Vol. 75 (2017)
No.1   No.2
Vol. 74 (2016)
No.1   No.2
Vol. 73 (2015)
No.1   No.2
Vol. 72 (2014)
No.1-2   No.3-4
Vol. 71 (2013)
No.1    No.2
No.3-4   
Vol. 70 (2012)
No.1    No.2
No.3    No.4
Vol. 69 (2011)
No.1    No.2
No.3    No.4
Vol. 68 (2010)
No.1    No.2
No.3    No.4
Vol. 67 (2009)
No.1    No.2
No.3    No.4
Vol. 66 (2008)
No.1    No.2
No.3    No.4
Vol. 65 (2007)
No.1    No.2
No.3    No.4
Vol. 64 (2006)
No.1    No.2
No.3    No.4
Vol. 63 (2005)
No.1    No.2
No.3    No.4
Vol. 62 (2004)
No.1   No.2
No.3   No.4
Vol. 61 (2003)
No.1   No.2
No.3   No.4
Vol. 60 (2002)
No.1   No.2
No.3   No.4
Vol. 59 (2001)
No.1   No.2
No.3   No.4
Vol. 58 (2000)
No.1   No.2
No.3   No.4
Vol. 57 (1999)
No.1   No.2
No.3   No.4
Archive
Vol. 1-56
(1929-1998)
RENDICONTI
DEL
SEMINARIO
MATEMATICO
Università e Politecnico di Torino
Vol. 76 No. 2 (2018)

Preface
B. Achchab, A. Agouzal, K. Bouihat
A new class of nonconforming finite elements for arbitrary order
B. Achchab, A. Sakat, A. Souissi
A data completion method for Cauchy problem based on an explicit error estimates
D. Barrera, C. Dagnino, M.J. Ibáñez, S. Remogna
Some results on cubic and quartic quasi-interpolation of optimal approximation order on type-1 triangulations
J.-P. Berrut
Properties of a barycentric rational interpolant
E. Bertolazzi, P. Bevilacqua, M. Frego
Clothoids: A C++ library with MATLAB interface for the handling of clothoid curves
R. Bevilacqua, G. M. Del Corso, L. Gemignani
A QR based approach for the nonlinear eigenvalue problem
C. Bracco, O. Davydov, C. Giannelli, A. Sestini
An application of numerical differentiation formulas to discontinuity curve detection from irregularly sampled data
R. Cavoretto, A. De Rossi
An adaptive algorithm based on RBF-PU collocation for solving 2D Poisson problems
J. Chen, C.J. Li
The spline finite element method
C. Conti
Algebraic manipulations of symbols
M. Cotronei
Some constructions of level-dependent Hermite subdivision operators
L. Grammont, H. Kaboul, P. B. Vasconcelos
A New Product Integration Approach for a Weakly Singular Hammerstein Equation
F. Iavernaro, F. Mazzia
On conjugate-symplecticity properties of a multi-derivative extension of the midpoint and trapezoidal methods
C. Manni, H. Speleers
Dimension of Tchebycheffian spline spaces over planar T-meshes: The conformality method
A. Mennouni
A quasi-interpolation spline for Cauchy integral equations via regularization
G. Monegato
Singular integral equations in the design of innovative airplane wing configurations
J. D. Mukam, A. Tambue
Convergence and stability of split-step-theta methods for stochastic differential equations with jumps under non-global Lipschitz drift coefficient
E. Pellegrino, L. Pezza, F. Pitolli
Numerical Solution of the Fractional Oscillation Equation by a Refinable Collocation Method
F. Roman
Complementary results for the spectral analysis of matrices in Galerkin methods with GB-splines
C. Sorgentone, A.-K. Tornberg
Numerical simulation of 3D surfactant-covered drops in a strong electric field
Legal Notice:
The articles published in the Rendiconti are copyrighted and may be downloaded and/or printed for personal or non-profit educational use only.